# SDR FDEA201312310071

- Difficulty date: December 31, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 72,955 hours, 24,724 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR IS VERY DIFFICULT TO ARM, DISARM & OPEN OR CLOSE.  HAD TO USE R1 DOOR FOR ENTRY & EXIT.  L1 NEEDS LUBE & RE-RIG.  REMOVED & REINSTALLED L1 DOOR SLIDE COVER TO FOM IAW AMM-25-66-01.  REMOVED & REINSTALLED L1 DOOR UPPER & MID-SECTION LINERS IAW AMM-52-11-02.  REPOSITIONED SLIDE IAW AMM-25-66-01, NO  DEFECTS NOTED.  ADJUSTED L1 DOOR LOWER GATE ASSEMBLY.
